MathSciNet Relay Station
MathSciNet bibliographic data
MR1454576 (99g:60031) 60E07 (60F05 60G10)
Jakubowski, Adam Minimal conditions in $p$-stable limit theorems. II. Stochastic Process. Appl. 68 (1997), no. 1, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement